# SDR SWAA2024022046888

- Difficulty date: January 30, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 30,178 hours, 14,444 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION RIB LOWER ATTACH BRACKET CRACKED OTBD. UPPER CORNER.<[01] REMOVED WEB FOR REPLACEMENT.;[02] REMOVED WEB FOR REPLACEMENT PER SRM 51-40-02.;[03] REPLACED BRACKET PER SRM 51-40-02;[04] INSPECTION C/W
